# SDR CALA2016011895008

- Difficulty date: January 15, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 68,929 hours, 18,575 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 REPAIR DOUBLER AT UPPER HINGE CUT OUT DAMAGED.  REMOVED EXISTING DAMAGED DOUBLER, AT UPPER HINGE CUT OUT ON FWD FRAME.  FORMED A REPAIR ANGLE & INSTALLED.
